# SDR ASOA20151017079

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 26,519 hours, 15,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60206
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE COCKPIT ENTRANCE EMERGENCY MARKER WOULD NOT ILLUMINATE.  MAINTENANCE R & R THE AFFECTED EXIT IDENTIFIER, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
